Hi all (especially fishinghat),
It's been a while since I've posted, but I've since begun the lengthy process of weaning off of my 30mg Duloxetine that I've taken for about 12 years, using the bead counting method fishinghat and others have advised on. Its been about 3 months, I am down to about 30 beads/capsule..... which I calculate is 7-8mg. My last drop was two weeks ago, from 35 beads to 30 beads. So not much more to go.....(-'
One unfortunate event has occurred, that I wanted to get everyone's take on. Up till about two weeks ago, my side effects were the typical ones described across the forum - headaches, dizziness, light-headedness, aches & pains and of course lethargy and fatigue (the brain zaps have been held in check, in part I feel because of the gradual weaning). About two weeks, I started feeling bloated, queasy and had some diarrhea bouts. At first, I didn't attribute this to Cymbalta withdrawal - I thought instead it was a stomach bug or some bad food. After being very careful not to eat dairy or rich food, the diarrhea has gone away, but the nausea and queasiness have remained, and the headache and dizziness have intensified.
Today I was suppose to join my spouse and in-laws on a five day Caribbean cruise. I woke up with the same intense headache, bodyaches, nausea and queasiness that I've had recently. I decided not to go, and my spouse went off without me. I was very skittish about trying to fight off my withdrawal symptoms on top of the possibility of enduring some motion sickness on the cruise as well. I only have a history of motion sickness on small fishing boats - but have never been on a larger cruise ship in my life - so I don't know how the motion sickness would have been on the cruise. I was also concerned about a return of the diarrhea.
Its probably a somewhat unfair question, but ......given these circumstances and my predicament, I was wondering what everyone thinks about my decision. Do you guys agree that I'd be "playing with fire" by trying to go on a cruise with these withdrawal symptoms??? Or, maybe I jumped the gun and could have sucked it up and joined my spouse, even if I wasn't feeling my best. I'm going through a great sense of guilt for not joining my wife and bagging at the last moment. Maybe I'm just looking for some sympathy from everyone, lol, ........ but from a more constructive perspective, I am curious if any members have had to bag on a cruise (or even a land-based vacation). Or conversely, wondering if anyone gone on a cruise/vacation while enduring withdrawal symptoms, and how that turned out for them.......
Final question - wondering if I should add some beads back to my dosage, just to get more functional at this point.....
Thanks in advance for your responses! This site is a blessing - so glad to have access to all your wisdom.